# SDR DL76L060566

- Difficulty date: July 9, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 76,497 hours, 11,687 cycles
- Engine: Pwa PW4060
- Engine time: 58,198 hours, 13,769 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 58,198 hours, 13,769 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING NR 1 BEARING CARBON SEAL DISCOVERED DAMAGE TO NR 2 BEARING CARBON SEAL.  ENG REPLACEMENT UNDERWAY.  NR 1 BEARING CARBON SEAL FAILED.  REPLACED NR 2 ENG ON RC 4-39.
